MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24703
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event : 18 years or older.
 
Event or Problem Description
It was reported that the balloon could not deflate.A 4.00mmx120mmx150cm sterling sl balloon was selected for use in a procedure in the iliac.After the balloon was inflated, it could not be deflated.Negative pressure was attempted several times but the balloon would not entirely deflate.The balloon extended from the proximal portion when it was removed.The procedure was completed with a new balloon of the same model.There were no patient complications reported.The patient condition post-procedure was good.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9990670
Report Number2134265-2020-05456
Device Sequence Number19792265
Product Code DQY
UDI-Device Identifier08714729782377
UDI-Public08714729782377
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2020
Device Model Number24703
Device Catalogue Number24703
Device Lot Number0022854139
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1